# SDR C2XA02SH045

- Difficulty date: August 30, 2002
- Submitted: September 11, 2002
- Operation: Air carrier
- Aircraft: N13935
- Make and model: Emb EMB-145ER
- Aircraft serial: 145022
- Aircraft time: 11,197 hours, 8,664 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Butt Strap
- Part number: 14526437001
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV-DURING C-CHECK INSPECTION, THE RIGHT HAND LATERAL FLOOR BEAM WAS FOUND TO HAVE CORROSION AROUND THE NUTPLATE HOLES BETWEEN FRAMES 59 AND 61.MIANTENANCE REMOVED AND REPLACED THE RIGHT HAND BUTT STRAP BETWEEN FRAMES 59 AND 61 IN ACCORDANCE WITH EMB 145 SRM 51-40-02, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
